Alert archive / Iowa / Wind Chill Advisories in 2016
Wind Chill Advisory 5, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Feb 12, 2016, 3:45 AM CST for 6 counties in Iowa; 4 counties in Minnesota. It took effect at Feb 12, 2016, 7:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2016, 3:45 AM CST (09:45 UTC)
- In effect from
- Feb 12, 2016, 7:00 PM CST
- Expired
- Feb 13, 2016, 9:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Sioux Falls, SD
Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA, Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 108 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
245 WWUS43 KFSD 120945 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 345 AM CST FRI FEB 12 2016 IAZ002-003-013-014-021-022-MNZ080-081-089-090-121745- /O.NEW.KFSD.WC.Y.0005.160213T0100Z-160213T1500Z/ OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-MURRAY- COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD 345 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CST SATURDAY. * WIND AND VISIBILITY...NORTH WINDS OF 10 TO 20 MPH THIS EVENING WILL GRADUALLY DIMINISH TO 5 TO 10 MPH OVERNIGHT. * WIND CHILL VALUES...WIND CHILL VALUES WILL FALL TO 20 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
5 follow-up statements
436 WWUS43 KFSD 121633 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1033 AM CST FRI FEB 12 2016 IAZ002-003-013-014-021-022-MNZ080-081-089-090-130045- /O.CON.KFSD.WC.Y.0005.160213T0100Z-160213T1500Z/ OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-MURRAY- COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD 1033 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CST SATURDAY... * WIND AND VISIBILITY...NORTH WINDS OF 10 TO 20 MPH THIS EVENING WILL GRADUALLY DIMINISH TO 5 TO 10 MPH OVERNIGHT. * WIND CHILL VALUES...WIND CHILL VALUES WILL AVERAGE 20 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
569 WWUS43 KFSD 122137 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 337 PM CST FRI FEB 12 2016 MNZ080-081-089-090-130545- /O.NEW.KFSD.WS.A.0001.160214T0000Z-160214T1200Z/ /O.CON.KFSD.WC.Y.0005.160213T0100Z-160213T1500Z/ MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD 337 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CST SATURDAY... ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. * TIMING...NORTHERLY WINDS AND DANGEROUS WIND CHILLS TONIGHT INTO SATURDAY MORNING. SNOW AND BLOWING SNOW THREAT SATURDAY NIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...NORTH WINDS OF 15 TO 25 MPH DECREASING TO 5 TO 10 MPH TONIGHT. SOUTHEAST WINDS 15 TO 30 MPH SATURDAY NIGHT MAY CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. * WIND CHILL VALUES...WIND CHILL VALUES WILL AVERAGE 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS OR BLOWING SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IAZ002-003-013-014-021-022-130545- /O.CON.KFSD.WC.Y.0005.160213T0100Z-160213T1500Z/ OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE 337 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CST SATURDAY... * WIND AND VISIBILITY...NORTH WINDS 15 TO 25 MPH WILL GRADUALLY DIMINISH TO 5 TO 10 MPH OVERNIGHT. * WIND CHILL VALUES...WIND CHILL VALUES WILL AVERAGE 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ MNZ071-072-097-SDZ039-040-056-130545- /O.NEW.KFSD.WS.A.0001.160214T0000Z-160214T1200Z/ LINCOLN MN-LYON MN-PIPESTONE-KINGSBURY-BROOKINGS-MOODY- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...MARSHALL...PIPESTONE...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...FLANDREAU 337 PM CST FRI FEB 12 2016 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. * TIMING...SNOW AND BLOWING SNOW THREAT SATURDAY NIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SATURDAY NIGHT MAY CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS OR BLOWING SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
765 WWUS43 KFSD 130257 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 857 PM CST FRI FEB 12 2016 MNZ080-081-089-090-131100- /O.CON.KFSD.WC.Y.0005.000000T0000Z-160213T1500Z/ /O.CON.KFSD.WS.A.0001.160214T0000Z-160214T1200Z/ MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD 857 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... * TIMING...NORTHERLY WINDS AND DANGEROUS WIND CHILLS TONIGHT INTO SATURDAY MORNING. SNOW AND BLOWING SNOW THREAT SATURDAY NIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...NORTH WINDS OF 15 TO 25 MPH DECREASING TO 5 TO 10 MPH TONIGHT. SOUTHEAST WINDS 15 TO 30 MPH SATURDAY NIGHT MAY CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. * WIND CHILL VALUES...WIND CHILL VALUES WILL AVERAGE 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS OR BLOWING SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IAZ002-003-013-014-021-022-131100- /O.CON.KFSD.WC.Y.0005.000000T0000Z-160213T1500Z/ OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE 857 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WIND AND VISIBILITY...NORTH WINDS 15 TO 25 MPH WILL GRADUALLY DIMINISH TO 5 TO 10 MPH OVERNIGHT. * WIND CHILL VALUES...WIND CHILL VALUES WILL AVERAGE 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ MNZ071-072-097-SDZ039-040-056-131100- /O.CON.KFSD.WS.A.0001.160214T0000Z-160214T1200Z/ LINCOLN MN-LYON MN-PIPESTONE-KINGSBURY-BROOKINGS-MOODY- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...MARSHALL...PIPESTONE...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...FLANDREAU 857 PM CST FRI FEB 12 2016 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... * TIMING...SNOW AND BLOWING SNOW THREAT SATURDAY NIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SATURDAY NIGHT MAY CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS OR BLOWING SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
815 WWUS43 KFSD 130948 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 348 AM CST SAT FEB 13 2016 MNZ080-081-089-090-131800- /O.UPG.KFSD.WS.A.0001.160214T0000Z-160214T1200Z/ /O.NEW.KFSD.WW.Y.0006.160214T0300Z-160214T1800Z/ /O.CON.KFSD.WC.Y.0005.000000T0000Z-160213T1500Z/ MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD 348 AM CST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...NORTHERLY WINDS AND DANGEROUS WIND CHILLS THROUGH EARLY THIS MORNING. SNOW AND BLOWING SNOW THREAT SATURDAY NIGHT. * ACCUMULATIONS...3 TO 5 INCHES TONIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH TONIGHT SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL BE POSSIBLE. * WIND CHILL VALUES...WIND CHILL VALUES WILL BE NEAR 20 BELOW ZERO THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ SDZ039-131800- /O.UPG.KFSD.WS.A.0001.160214T0000Z-160214T1200Z/ /O.NEW.KFSD.WW.Y.0006.160214T0000Z-160214T1500Z/ KINGSBURY- INCLUDING THE CITIES OF...DE SMET...ARLINGTON...LAKE PRESTON 348 AM CST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW AND BLOWING SNOW THREAT TONIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ MNZ071-072-097-SDZ040-056-131800- /O.UPG.KFSD.WS.A.0001.160214T0000Z-160214T1200Z/ /O.NEW.KFSD.WW.Y.0006.160214T0300Z-160214T1800Z/ LINCOLN MN-LYON MN-PIPESTONE-BROOKINGS-MOODY- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...MARSHALL...PIPESTONE...BROOKINGS...FLANDREAU 348 AM CST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW AND BLOWING SNOW THREAT TONIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IAZ002-003-013-014-021-022-131800- /O.NEW.KFSD.WW.Y.0006.160214T0300Z-160214T1800Z/ /O.CON.KFSD.WC.Y.0005.000000T0000Z-160213T1500Z/ OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE 348 AM CST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. * TIMING...SNOW AND BLOWING SNOW THREAT TONIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL ALSO BE POSSIBLE. * WIND CHILL VALUES...WIND CHILL VALUES WILL AVERAGE ABOUT 20 BELOW ZERO THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ SDZ038-052>054-057>060-131800- /O.NEW.KFSD.WW.Y.0006.160214T0000Z-160214T1500Z/ BEADLE-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON-HANSON- INCLUDING THE CITIES OF...HURON...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY 348 AM CST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. * TIMING...SNOW AND BLOWING SNOW THREAT LATE THIS AFTERNOON AND TONIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IAZ001-012-MNZ098-SDZ055-061-062-066-067-131800- /O.NEW.KFSD.WW.Y.0006.160214T0300Z-160214T1800Z/ LYON IA-SIOUX-ROCK-LAKE-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...LUVERNE...MADISON... SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG 348 AM CST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. * TIMING...SNOW AND BLOWING SNOW THREAT TONIGHT. * ACCUMULATIONS...3 TO 5 INCHES SATURDAY NIGHT. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
319 WWUS43 KFSD 131442 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 842 AM CST SAT FEB 13 2016 IAZ002-003-013-014-021-022-MNZ080-081-089-090-132245- /O.EXP.KFSD.WC.Y.0005.000000T0000Z-160213T1500Z/ /O.CON.KFSD.WW.Y.0006.160214T0300Z-160214T1800Z/ OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-MURRAY- COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD 842 AM CST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... * TIMING...SNOW AND BLOWING SNOW THREAT TONIGHT INTO SUNDAY MORNING. * ACCUMULATIONS...3 TO 6 INCHES...WITH HIGHEST AMOUNTS NEAR AND NORTH OF INTERSTATE 90. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL BE POSSIBLE. * WIND CHILL VALUES...WIND CHILL VALUES WILL REMAIN BELOW ZERO THROUGH TONIGHT...THEN GRADUALLY CLIMB ABOVE ZERO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ SDZ038-039-052>054-057>060-132245- /O.CON.KFSD.WW.Y.0006.160214T0000Z-160214T1500Z/ BEADLE-KINGSBURY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON- HANSON- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...WESSINGTON SPRINGS...ALPENA...WOONSOCKET... HOWARD...CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE... STICKNEY...MITCHELL...ALEXANDRIA...EMERY 842 AM CST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * TIMING...SNOW AND BLOWING SNOW THREAT LATE THIS AFTERNOON AND TONIGHT. * ACCUMULATIONS...3 TO 6 INCHES...WITH HIGHEST AMOUNTS NEAR HIGHWAY 14. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE AT TIMES IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IAZ001-012-MNZ071-072-097-098-SDZ040-055-056-061-062-066-067- 132245- /O.CON.KFSD.WW.Y.0006.160214T0300Z-160214T1800Z/ LYON IA-SIOUX-LINCOLN MN-LYON MN-PIPESTONE-ROCK-BROOKINGS-LAKE- MOODY-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...PIPESTONE...LUVERNE... BROOKINGS...MADISON...FLANDREAU...SALEM...CANISTOTA... BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG 842 AM CST SAT FEB 13 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... * TIMING...SNOW AND BLOWING SNOW THREAT TONIGHT. * ACCUMULATIONS...3 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE HIGHEST AMOUNTS ARE EXPECTED NEAR HIGHWAY 14. * WIND AND VISIBILITY...SOUTHEAST WINDS 15 TO 30 MPH SHOULD CAUSE VISIBILITIES TO LOWER TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. BRIEF WHITEOUT CONDITIONS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 3:34 AM CST, 11 minutes earlier.
Area forecast discussion, Feb 12, 3:34 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
334 AM CST FRI FEB 12 2016
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 330 AM CST FRI FEB 12 2016
COLD AND DRY ARCTIC AIR WILL ERODE CLOUD COVER FROM NORTHEAST TO
SOUTHWEST THROUGH THE MORNING...LEADING TO A MOSTLY SUNNY TO PARTLY
CLOUDY DAY FOR MOST. CLOUD COVER MAY HANG UP A BIT IN SOUTH CENTRAL
SD AND WITH AN APPROACHING WAVE TONIGHT MID AND HIGH CLOUDS MAY
START TO PUSH BACK INTO SOUTH CENTRAL SD LATE THIS AFTERNOON. SOME
AREAS ARE SEEING THE WARMEST TEMPERATURES OF THE DAY RIGHT
NOW...WITH STEADY OR FALLING TEMPERATURES THROUGH THE DAY. HIGHS
MAINLY SINGLE DIGITS TO TEENS...WITH A FEW 20S IN SOUTH CENTRAL SD
WHERE CLOUD COVER COULD HOLD TEMPERATURES UP A BIT.
BY TONIGHT THE COMBINATION OF WIND AND COLD TEMPERATURES WILL BRING
WIND CHILL VALUES DOWN TO 20 BELOW ZERO OR COLDER...ESPECIALLY OVER
SOUTHWEST MINNESOTA INTO NORTHWEST IOWA. WILL HAVE A WIND CHILL
ADVISORY FOR THOSE LOCATIONS ALTHOUGH THE WIND WILL DIMINISH THROUGH
THE NIGHT. LOWS WILL RANGE FROM 10 BELOW TO 15 BELOW ACROSS
SOUTHWEST MINNESOTA AND NORTHWEST IOWA TO 5 TO 10 ABOVE IN SOUTH
CENTRAL SD.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 330 AM CST FRI FEB 12 2016
ON SATURDAY THE SURFACE RIDGE OVER OUR AREA SLIDES OFF TO
THE EAST...WHILE MIDLEVEL WARM AIR ADVECTION/ISENTROPIC LIFT BEGINS
TO OVERSPREAD THE AREA FROM THE WEST. THIS WILL BRING INCREASING
LIGHT SNOW CHANCES THROUGH THE SOUTHWESTERN HALF OF OUR CWA DURING
THE DAY. FARTHER TO THE EAST...LOW LEVEL DRY AIR WILL LINGER SO NOT
EXPECTING MUCH THROUGH THOSE AREAS. WILL HAVE INCREASING SOUTHERLY
WINDS DURING THE AFTERNOON IN A TIGHTENING GRADIENT AS A SURFACE
TROUGH SLIDES INTO THE WESTERN HIGH PLAINS. VERY COLD AIR WILL
REMAIN ENTRENCHED OVER MUCH OF OUR CWA ON SATURDAY WITH HIGHS IN THE
TEENS...THOUGH WARMER AIR WILL BEGIN TO ADVECT INTO OUR SOUTH
CENTRAL SOUTH DAKOTA ZONES WHERE HIGHS WILL TOP OUT IN THE MID AND
UPPER 20S.
ON SATURDAY NIGHT A SHORTWAVE DROPS OUT OF THE NORTHERN ROCKIES INTO
THE NORTHERN PLAINS OVERNIGHT...WITH MODELS CONTINUING TO HAVE
BETTER AGREEMENT ON THE TRACK OF THE SYSTEM. THIS WILL BRING BETTER
SNOW CHANCES TO OUR NORTHERN AND EASTERN CWA WHERE LIFT WILL BE
OPTIMIZED. SNOW RATIOS WILL BE PRETTY HIGH...RUNNING FROM AROUND
15:1 TO 20:1...AND THERE IS THE POTENTIAL FOR 4 OR 5 INCHES OF
ACCUMULATION THROUGH THE HIGHWAY 14 CORRIDOR AND MUCH OF OUR
SOUTHWESTERN MINNESOTA ZONES BY SUNDAY MORNING. SOUTHERLY WINDS WILL
CONTINUE TO INCREASE ON SATURDAY NIGHT...GUSTING TO AROUND 30 MPH AT
TIMES...SO MOST LIKELY LOOKING AT AREAS OF BLOWING SNOW.
TEMPERATURES ON SATURDAY NIGHT WILL NOT DROP MUCH FROM DAYTIME
HIGHS...MOSTLY TEENS TO LOWER 20S.
SATURDAY WILL BE THE COLDEST DAY FOR A WHILE AS WARMER AIR RETURNS
TO THE REGION FOR THE BEGINNING OF THE WEEK. MODELS DIFFERING ON THE
DEGREE OF WARMING...BUT ALL TREND GENERALLY TO HIGHS FOR SUNDAY AND
MONDAY IN THE 20S AND 30S...WITH SOME 40S THROUGH THE UPPER MISSOURI
RIVER CORRIDOR. IT LOOKS TO BE DRY FOR THE START OF THE WEEK.
ANOTHER SHORTWAVE DROPS INTO THE REGION FOR MIDWEEK...RESULTING IN
SLIGHT COOLING FOR TUESDAY AND WEDNESDAY...THEN MORE SIGNIFICANT
WARMING MAY BE REALIZED TOWARD THE END OF THE WEEK AS AN UPPER LEVEL
RIDGE BUILDS ACROSS THE REGION.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1031 PM CST THU FEB 11 2016
STRATUS WILL CONTINUE TO PIVOT SOUTHWARD AHEAD SURFACE HIGH
PRESSURE SLIDING SOUTHWARD. A WIDE RANGE OF CEILINGS MAY BE
POSSIBLE OVERNIGHT...FROM IFR TO VFR BEFORE STRATUS BEGINS TO
SCATTER OUT AROUND AND AFTER DAYBREAK. WOULD EXPECT A FEW FLURRIES
THROUGH THE NIGHT.
POTENTIAL FOR A BIT OF AFTERNOON STRATO-CU...OTHERWISE VFR
CONDITIONS EXPECTED WITH BREEZY NORTH WINDS INTO FRIDAY EVENING.
.&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 9 AM CST SATURDAY
FOR MNZ080-081-089-090.
IA...WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 9 AM CST SATURDAY
FOR IAZ002-003-013-014-021-022.
NE...NONE.
&&
SHORT TERM...08
LONG TERM...JM
AVIATION...DUXHazardous weather outlook, Feb 11, 8:30 PM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 830 PM CST THU FEB 11 2016 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-130230- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY- BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON- TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 830 PM CST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND CHILLS FROM 20 BELOW TO 30 BELOW ZERO ARE LIKELY FRIDAY NIGHT AND EARLY SATURDAY MORNING OVER SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND FAR EASTERN SOUTH DAKOTA. AREAS WEST OF THE JAMES RIVER VALLEY WILL SEE WIND CHILLS OF 5 BELOW TO 15 BELOW ZERO. SNOW WILL AGAIN BECOME POSSIBLE SATURDAY INTO SUNDAY. LIGHT TO MODERATE SNOWFALL ACCUMULATIONS WILL BE POSSIBLE AND STRONG SOUTHEAST WINDS OF 15 TO 30 MPH MAY PRODUCE AREAS OF BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 11, 9:54 PM CST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
954 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM SNOW 1 W DE SMET 44.39N 97.56W
02/11/2016 M0.3 INCH KINGSBURY SD CO-OP OBSERVER
OBSERVER LOCATION DE SMET.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Feb 11, 10:05 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1005 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM SNOW 1 W LUVERNE 43.65N 96.23W
02/11/2016 M1.2 INCH ROCK MN TRAINED SPOTTER
OBSERVER LOCATION LUVERNE.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Feb 11, 10:07 PM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW HOLSTEIN 42.49N 95.55W
02/11/2016 M1.0 INCH IDA IA CO-OP OBSERVER
OBSERVER LOCATION HOLSTEIN.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:37 PM CST | Winter Storm Watch | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 1 more | 12 hr |
Nearby
Wind Chill Advisories in Iowa, 2016Wind Chill Advisories in Minnesota, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.